# SDR IPXA2018082933368

- Difficulty date: August 17, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE INNER SKIN OF THE LT NR 5 SLAT,  APPROXIMATELY 22 INCHES OTBD OF THE SLAT TRACK NR 10, AND 10 INCHES BELOW THE T/E.   REPAIRED THE LT WING SLAT LOWER SKIN BETWEEN XOS 680.893 AND 686.092,  IAW EA 011-5754-01-A7443, REV IR, AND EO MD11-5750-69737-A.  MINOR.
